American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marius Mitrea and Michael Taylor. Potential theory on Lipschitz domains in Riemannian manifolds: The case of Dini metric tensors. Trans. Amer. Math. Soc. 355 (2003) 1961-1985. MR 1953534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. B. Damelin and A. B. J. Kuijlaars. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999) 4561-4584. MR 1675178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. F. Clancey and I. Gohberg. Local and global factorizations of matrix-valued functions . Trans. Amer. Math. Soc. 232 (1977) 155-167. MR 0454742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kevin F. Clancey. A local result for systems of Riemann-Hilbert barrier problems . Trans. Amer. Math. Soc. 200 (1974) 315-325. MR 0380307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Einar Hille. An existence theorem . Trans. Amer. Math. Soc. 26 (1924) 241-248. MR 1501276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia